- -

Remarks on the finite derived set property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Remarks on the finite derived set property

Show full item record

Bella, A. (2005). Remarks on the finite derived set property. Applied General Topology. 6(1):101-106. doi:10.4995/agt.2005.1958.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82627

Files in this item

Item Metadata

Title: Remarks on the finite derived set property
Author: Bella, Angelo
Issued date:
Abstract:
[EN] The finite derived set property asserts that any infinite subset of a space has an infinite subset with only finitely many accumulation points. Among other things, we study this property in the case of a function space ...[+]
Subjects: Accumulation points , Urysohn spaces , Product , Function spaces
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1958
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1958
Type: Artículo

References

O. T. Alas, M. Tkachenko, V. Tkachuk and R. Wilson The FDS-property and the spaces in which compact sets are closed, Sci. Math. Japan, to appear.

O. T. Alas and R. G. Wilson, When a compact space is sequentially compact?, preprint. A. V. Arhangel′skii, "Topological Function Spaces", Kluwer Academic Publishers, Dordrecht (1992)

Bella, A., & Pavlov, O. I. (2004). Embeddings into pseudocompact spaces of countable tightness. Topology and its Applications, 138(1-3), 161-166. doi:10.1016/j.topol.2003.03.001 [+]
O. T. Alas, M. Tkachenko, V. Tkachuk and R. Wilson The FDS-property and the spaces in which compact sets are closed, Sci. Math. Japan, to appear.

O. T. Alas and R. G. Wilson, When a compact space is sequentially compact?, preprint. A. V. Arhangel′skii, "Topological Function Spaces", Kluwer Academic Publishers, Dordrecht (1992)

Bella, A., & Pavlov, O. I. (2004). Embeddings into pseudocompact spaces of countable tightness. Topology and its Applications, 138(1-3), 161-166. doi:10.1016/j.topol.2003.03.001

VAN DOUWEN, E. K. (1984). The Integers and Topology. Handbook of Set-Theoretic Topology, 111-167. doi:10.1016/b978-0-444-86580-9.50006-9

R. Engelking, "General Topology" Heldermann-Verlag, Berlin (1989).

P. Simon, Product of sequentially compact spaces, Rend. Ist. Mat. Univ. Trieste 25 (1994), 447–450.

D. Shakmatov, M. Tkachenko and R. Wilson, Transversal and T1-independent topologies, Houston J. Math. 30 (2004), 421–433.

[-]

This item appears in the following Collection(s)

Show full item record